Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Black spots when I stand up
    avatar
    EmilyJR posted:
    Recently it has been getting worse, but lucky I have never fallen or passed out. I get up and I become very dizzy and see black spots for about a minute, my heart begins beating very quickly, and sometimes I cannot see at all. It doesnt last more then a minute and doesnt always happen so severely when I stand. Can anyone help me figure this out?

    I have a lot of other symptoms such as weakness, abnormal sleep (I can sleep for 20 hours easily), increased urination, mild headaches, and slightly darkened spots on the back of my neck (about the size of quarters). I have no idea if any of this is even related to one thing.

    Id love to get some advice on this since no one else has been able to help.
    Reply


    Spotlight: Member Stories

    I am looking for answers. The infinite searcher

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.